# SDR 9JLA2015081414658

- Difficulty date: July 8, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N990JT
- Make and model: Gulstm 200
- Aircraft serial: 091
- Aircraft time: 3,624 hours, 1,860 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Limiter
- Part number: 1258A000002
- Part serial: 00322
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT & APPROACH TO LANDING THE CREW SELECTED SLAT & FLAPS WITH NO CHANGE OR MOVEMENT.  THE CREW WAS REQUIRED TO SELECT BYPASS TO ACHIEVE FLAP MOVEMENT.  AFTER LANDING THEY WERE UNABLE TO DUPLICATE THE FAULT.  TROUBLE SHOT & FOUND INTERMITTENT RT SLAT TORQUE LIMITER BRAKE UNIT, PN 1258A0000-02 & SN 00322.  A REPAIRED UNIT WAS INSTALLED, FUNCTIONAL CHECKS WERE SATISFACTORY.  THE ACFT WAS RETURNED TO SERVICE.
